# SDR ABXA20211122122

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 92,884 hours, 34,504 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTOTHROTTLE DISC LIGHT CAME ON DURING PUSHBACK RETURNED TO GATE AND WAS GROUNDED BY MAINTENANCE. MAINTENANCE CONDUCTED TEST 02 AND 10, NO FAULTS FOUND. REF AMM 22-00-02. A/C RELEASED PENDING TEST 30/40 TO CAT I PLACARD ROTATED.CONDUCTED TEST 30/40 PER AMM 22-00-02. NO FAULTS AT THIS TIME. A/C RELEASED CAT IIIB PLACARD ROTATED.AIRCRAFT RETURNED TO SERVICE.
